# SDR SWAA2015043039179

- Difficulty date: April 26, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N354SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25219
- Aircraft time: 75,584 hours, 63,570 cycles
- System (JASC): 5751 · Ailerons
- Part: Angle
- Part number: 6546460
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON ACCESS PANEL ANGLE CRACKED IN CAVITY.  R & R ANGLE IAW SRM & DWG.
